# SDR 2022F00041

- Difficulty date: December 14, 2021
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737-800
- Aircraft serial: 36880
- Aircraft time: 34,054 hours, 14,748 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Part number: 6355C000101
- Part serial: 4707
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK THE STABILIZER TRIM WITHOUT MOVEMENT, DURING TRANSIT CHECK, IT WAS DETECTED THE HORIZONTAL STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED BITE TO PSEU IAW FIM 27-41 TASK 805 PROCEDURE; DETECTING THE RIGHT HORIZONTAL STABILIZER TRIM MOTOR DAMAGED; SO THE HORIZONTAL STABILIZER TRIM MOTOR WAS REPLACED IAW AMM 27-41-71, TESTED CORRECT.
